# SDR 9627021229

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46551
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE AFT EMERGENCY LIGHT POWER SUPPLY FAILED TEST.  REPLACED AFT EMERGENCY LIGHT POWER SUPPLY (EMBS139-2) AND THE BATTERY (EMSE299).
